Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 163-171 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hasan A. On Almost n-Layered QTAG-modules. IJMSI. 2018; 13 (2) :163-171
URL: http://ijmsi.ir/article-1-870-en.html

We define the notion of almost $n$-layered $QTAG$-modules and study their basic properties. One of the main result is that almost 1-layered modules are almost $(omega+1)$-projective exactly when they are almost direct sum of countably generated modules of length less than or equal to $(omega+1)$. Some other characterizations of this new class are also established.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2021 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb